# SDR FDEA201604161234

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 48,385 hours, 21,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FAILED DISARM CABLE CHECK.  DIMENSIONS REQUIRED 1.6 INCHES, ACTUAL MEASUREMENT IS 1.3 INCHES.  UNABLE TO ADJUST CABLE TO LIMITS.  PERFORMED RIG ON DISARM CABLE.  ALL ADJUSTMENTS & MEASUREMENTS ARE WITHIN LIMITS.  ALL DOOR FUNCTIONS OPERATE NORMAL.
